MathSciNet Relay Station
MathSciNet bibliographic data
MR885876 60J60 (60F10 60K35)
Dawson, Donald A.; Gärtner, Jürgen Large deviations from the McKean-Vlasov limit for weakly interacting diffusions. Stochastics 20 (1987), no. 4, 247–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement